# SDR AALA20190530002

- Difficulty date: May 30, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 26,442 hours, 2,939 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT 15G EMERGENCY FLOOR PROXIMITY LIGHT INOPERABLE. RESEATED SEAT 15G EMERGENCY FLOOR PROXIMITY LIGHT CONNECTOR PER SWPM 20-60-08 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-05-960-801.
